# SDR DLM11982042

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Alert
- Condition: Activated
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE ALERT APPEARED FOR 10 MINS, RT SIDE BUSINESS CLASS LAV AND LT SIDE BUSINESS CLASS LAV.  RED ANNUN LIGHTS CAME ON FOR BOTH LAVS.  LAV SMOKE DETECTORS CHECKED, NO FAULTS FOUND.
